MathSciNet Relay Station
MathSciNet bibliographic data
MR682059 58F13 (57M25)
Birman, Joan S.; Williams, R. F. Knotted periodic orbits in dynamical systems. I. Lorenz's equations. Topology 22 (1983), no. 1, 47–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement